MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG LUBINUS SPII HIP PROSTHESIS SYSTEM; SP II LONG PROSTHESIS STEMS, RIGHT COCRMO, MEDIUM, STEM-L. 250 CCD <) 135°, TAP

WALDEMAR LINK GMBH & CO. KG LUBINUS SPII HIP PROSTHESIS SYSTEM; SP II LONG PROSTHESIS STEMS, RIGHT COCRMO, MEDIUM, STEM-L. 250 CCD <) 135°, TAP
Model Number 127-922/35
Medical Device Problem Codes Fracture (1260); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Failure of Implant (1924); Periprosthetic fracture (4902)
Date of Event 05/07/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Fracture of the prosthesis stem [customer].
 
Additional Manufacturer Narrative
The review of the device history record showed no deviations.The product complies with the specification valid at the time of manufacture.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Fracture of the prosthesis stem [customer].

Brand Name
LUBINUS SPII HIP PROSTHESIS SYSTEM
Common Device Name
SP II LONG PROSTHESIS STEMS, RIGHT COCRMO, MEDIUM, STEM-L. 250 CCD <) 135°, TAP
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key19475314
Report Number3004371426-2024-00041
Device Sequence Number4071821
Product Code JDG
UDI-Device Identifier04026575025244
UDI-Public04026575025244
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K953653
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/26/2025
Device Model Number127-922/35
Device Catalogue Number127-922/35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/22/2024
Initial Report FDA Received Date06/06/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown